# SDR USAASB03115

- Difficulty date: July 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM PIT, AT FL170, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN THROTTLE WAS RETARDED.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE TIGHTENED A LOOSE PNEUMATIC DUCT CLAMP ON NR 1 ENGINE.  LEAK CHECK GOOD. (M)
